MAUDE Adverse Event Report: MEDTRONIC DOMINICANA NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE

MEDTRONIC DOMINICANA NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE
Model Number 8229707
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to use, the anesthesiologist discovered a leak in the emg tube.The procedure was completed with the another tube.There was no patient involvement.
 
Additional Manufacturer Narrative
H3: product analysis found that only a size 7 trivantage tube was returned in a large plastic sleeve (non-original packaging).Upon receipt, the paper tape on the harness was intact.Traces of contamination and clear residue were observed on the tube near the clamp shell.No damage was noted to the tube.However, the pilot balloon was damaged, with a small cut observed in the proximal area of the pilot balloon.A syringe was used to inject 15 cc of air into the cuff, and the cuff immediately deflated upon inflation.The cuff was submerged in water for leak observation, and no leakage was observed from the cuff.The inflation assembly was then submerged in water for leak observation, and leakage was observed originating from the damaged area of the pilot balloon.The device failed due to its damaged condition upon return.The complaint was confirmed, due to an out of specification condition.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key25161543
Report Number9612501-2026-01339
Device Sequence Number18825890
Product Code ETN
UDI-Device Identifier00763000033958
UDI-Public(01)00763000033958(17)290617(10)0231530556
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8229707
Device Catalogue Number8229707
Device Lot Number0231530556
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown